BibTeX record journals/siamcomp/GoelKK13

download as .bib file

@article{DBLP:journals/siamcomp/GoelKK13,
  author    = {Ashish Goel and
               Michael Kapralov and
               Sanjeev Khanna},
  title     = {Perfect Matchings in O(nlog n) Time in Regular Bipartite Graphs},
  journal   = {{SIAM} J. Comput.},
  volume    = {42},
  number    = {3},
  pages     = {1392--1404},
  year      = {2013},
  url       = {https://doi.org/10.1137/100812513},
  doi       = {10.1137/100812513},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/GoelKK13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier